Ohio, 2014Damaging Winds in Ohio, October 7, 2014
October 7, 2014 · NWS ILN · 3 events in 1 county or zone
A strong upper level short wave and associated jet streak moved into the region during the afternoon hours. Meanwhile, a warm front near the Ohio River focused instability along and south of the boundary where the storms developed in a favorable environment.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level short wave and associated jet streak moved into the region during the afternoon hours. Meanwhile, a warm front near the Ohio River focused instability along and south of the boundary where the storms developed in a favorable environment. These storms produced damaging straight line winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Oct 7, 1:36 PM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Oct 7, 1:36 PM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
236 PM EDT TUE OCT 7 2014
.SYNOPSIS...
A STRONG UPPER LEVEL DISTURBANCE WILL BRING SHOWERS AND
THUNDERSTORMS TO THE REGION THROUGH THIS EVENING. AN AREA OF HIGH
PRESSURE WILL BUILD INTO THE AREA ON WEDNESDAY...WITH DRIER
CONDITIONS EXPECTED. CHANCES OF RAIN WILL RETURN FOR THURSDAY AND
FRIDAY...AS A FRONTAL BOUNDARY STALLS ACROSS THE SOUTHERN OHIO
VALLEY.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE ILN FORECAST AREA IS CURRENTLY COVERED BY A LARGE AREA OF
RAIN...WITH A FEW EMBEDDED CONVECTIVE ELEMENTS PRODUCING THUNDER
AND BRIEFLY HEAVY DOWNPOURS. THIS ACTIVITY HAS DEVELOPED IN
RESPONSE TO AN APPROACHING MID-LEVEL SHORTWAVE...THOUGH THERE IS
ALSO A SURFACE TROUGH MOVING EAST INTO THE REGION AS WELL. DESPITE
THE WIDESPREAD RAIN...GUSTY SSW FLOW HAS LED TO INCREASES IN
TEMPERATURES AND DEWPOINTS...ESPECIALLY IN THE SOUTHERN HALF OF
THE FORECAST AREA. INSTABILITY IS BEGINNING TO INCREASE...MAINLY
SOUTH OF THE OHIO RIVER FOR NOW. HOWEVER...AROUND 300-600 J/KG OF
MIXED LAYER CAPE IS EXPECTED TO ADVANCE A FEW TIERS OF COUNTIES
NORTH OF THE OHIO RIVER BY LATE AFTERNOON. THE NORTHERN GRADIENT
OF INSTABILITY (NORTH OF WHICH...LITTLE TO NO SURFACE INSTABILITY
IS EXPECTED) WILL EXTEND ROUGHLY THROUGH THE ILN CWA ON A LINE
FROM FRANKLIN COUNTY INDIANA TO FAIRFIELD COUNTY OHIO. SOUTH OF
THIS...THE EVENTUAL CONTINUED CONVECTIVE DEVELOPMENT WILL BE
ROOTED AT THE BOUNDARY LAYER...AND CAPABLE OF TAKING ADVANTAGE OF
A STRONG WIND PROFILE. THE EXIT REGION OF A STRONG UPPER JET IS
MOVING OVER THE AREA. MID-LEVEL WESTERLY FLOW OF 40-60 KNOTS WILL
CONTRIBUTE TO DEEP LAYER SHEAR THAT WILL BE EASILY SUFFICIENT FOR
SUPERCELLS...WHILE LOW-LEVEL SHEAR (AIDED BY THE SSW FLOW IN THE
BOUNDARY LAYER) COMES ALONG WITH SOME TURNING IN THE LOWEST ONE OR
TWO KILOMETERS. THE CURVED HODOGRAPHS COMBINE WITH THE DEEPER
SHEAR AND MOIST CONDITIONS TO SUPPORT A TORNADO THREAT FOR THE
AREA NOW COVERED BY TORNADO WATCH 523. IN ADDITION TO THE THREAT
FOR TORNADOES...COOL CONDITIONS ALOFT (FREEZING LEVELS OF 8-10
THOUSAND FEET) WILL ALLOW FOR HAIL TO DEVELOP...ESPECIALLY IN
ROTATING UPDRAFTS. A THREAT FOR DAMAGING WIND IS CERTAINLY PRESENT
AS WELL. ALTHOUGH SURFACE WEATHER CONDITIONS IN THE AFFECTED AREA
MAY SEEM COOL AND DAMP...FORECAST SOUNDINGS CONTAIN BOUNDARY LAYER
LAPSE RATES AND PROFILES THAT ARE DEFINITELY NOT STABLE.
CONVECTIVE ALLOWING MODELS SUGGEST ADDITIONAL DISCRETE OR
SEMI-DISCRETE DEVELOPMENT ALONG AND BEHIND THE CURRENT CLUSTER OF
SEVERE STORMS OVER SOUTHERN INDIANA. ADDITIONAL DEVELOPMENT IS
ALREADY ONGOING OVER THE SOUTHWESTERN ILN CWA. HRRR/SPC-WRF
UPDRAFT HELICITY PRODUCTS INDICATE A LIKELIHOOD FOR ROTATING
UPDRAFTS IN THE AREA COVERED BY THE WATCH...AND TORNADO PARAMETERS
CALCULATED FROM SREF/RAP PROJECTIONS ALSO INDICATE AN INCREASE IN
THE THREAT THROUGH LATE AFTERNOON...DIMINISHING BY ROUGHLY 01Z.
COLD ADVECTION BEHIND THE SURFACE TROUGH IS NOT PARTICULARLY
STRONG...THOUGH SURFACE FLOW DOES TURN MORE WESTERLY AFTER SUNSET.
THIS WILL LEAD TO SOME DECREASES IN TEMPERATURE FOR THE OVERNIGHT
HOURS...WITH A DROP IN SEVERAL DEGREES COMPARED TO MIN TEMPS LAST
NIGHT...WITH COOLEST READINGS IN THE NORTHWESTERN CWA.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
THOUGH SOME LOW-LEVEL MOISTURE MAY PERSIST INTO WEDNESDAY
MORNING...THE REST OF WEDNESDAY AND WEDNESDAY NIGHT LOOK VERY
DRY...AS HIGH PRESSURE BEGINS TO MOVE INTO THE AREA. THE PRESSURE
GRADIENT WILL SUPPORT WESTERLY WINDS THAT MAY GUST TO AROUND 20
KNOTS DURING THE EARLY TO MID AFTERNOON...BEFORE CONDITIONS CALM
CONSIDERABLY HEADED INTO WEDNESDAY NIGHT.
AS THIS OCCURS AT THE SURFACE...QUICK MID-LEVEL WESTERLY FLOW WILL
SET UP ALOFT. CONVERGENCE ALONG A THETA-E BOUNDARY ALOFT WILL BEGIN
TO MAKE ITS PRESENCE FELT ACROSS THE OHIO VALLEY BY THURSDAY...AS
PRECIPITATION DEVELOPS FROM WEST TO EAST AND SPREADS ACROSS THE
ILN CWA. THE DEVELOPING FRONT WILL EVENTUALLY HAVE AN IMPACT AT
THE SURFACE...LEADING TO A SLIGHTLY INCREASED TEMPERATURE
GRADIENT. EVENTUALLY THE PRECIPITATION WILL BECOME MORE WIDESPREAD
AS IT SHIFTS TO THE SOUTH...WITH THE HIGHEST CHANCES MOVING INTO
KENTUCKY BY FRIDAY MORNING.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
EXTENDED MODELS START OFF IN GOOD AGREEMENT...BUT THEN DIVERGE BY
THE LATTER HALF OF THE WEEKEND INTO EARLY NEXT WEEK.
MOISTURE FROM THE REMNANTS OF EASTERN PACIFIC TROPICAL STORM SIMON
WILL BE IN PLACE ACROSS THE AREA FRIDAY MORNING. A BOUNDARY IN PLACE
FROM WEST TO EAST ACROSS THE SOUTHERN PORTION OF THE CWA WILL
INTERACT WITH THE MOISTURE TO PRODUCE RAIN WITH ONLY A SMALL CHANCE
OF EMBEDDED THUNDER. THE RAIN WILL BE FOCUSED PRIMARILY ACROSS THE
SOUTH... WITH LESSER AMOUNTS TO THE NORTH.
MODEL DIFFERENCES BECOME MORE EVIDENT DURING THE WEEKEND... AS THE
ECMWF POINTS TO A DRY PERIOD ON SATURDAY... WHILE THE GFS SHOWS ONLY
A BRIEF SHOT OF DRY AIR BEFORE PRECIP ENTERS THE AREA FROM THE
SOUTHWEST LATE IN THE DAY. THIS TREND OF SLOWER PROGRESSION OF
SYSTEMS AND A MORE AMPLIFIED PATTERN IN THE ECMWF PERSISTS THROUGH
TUESDAY OF NEXT WEEK... WHILE THE GFS TENDS TO BE FASTER AND LESS
AMPLIFIED. THE CANADIAN SOLUTION LEANS TOWARD THE ECMWF... AND WE
HAVE OPTED TO TEND TOWARD THE MORE AMPLIFIED UPPER PATTERN EARLY
NEXT WEEK. ALL OF THE SOLUTIONS DO KEY IN ON MOISTURE AND WARMER
TEMPERATURES RETURNING FROM THE SOUTH SUNDAY AND INTO EARLY NEXT
WEEK. THEREFORE SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
PUSH BACK INTO THE AREA SUNDAY AND PERSIST THROUGH TUESDAY.
HIGH TEMPERATURES SHOULD BE IN THE 60S FRIDAY BEFORE COOLING A FEW
DEGREES ON SATURDAY. THESE VALUES WILL PUSH BACK INTO THE 70S MONDAY
AND TUESDAY AS A SURFACE WARM FRONT PUSHES NORTH OF THE AREA.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
A VIGOROUS UPPER LEVEL DISTURBANCE WILL DIG EAST/SOUTHEAST THROUGH
OUR REGION THIS AFTERNOON INTO EARLY THIS EVENING. THIS FEATURE
WILL COMBINE WITH A MOIST...AND AN INCREASING UNSTABLE AIRMASS TO
PRODUCE WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS. IT STILL
LOOKS LIKE THE BEST CHANCE FOR TSRA WILL BE AT THE SOUTHERN TAF
SITES OF KILN...KCVG AND KLUK WITH A LESSER THREAT FARTHER NORTH. AS
SUCH...HAVE PLACED VCTS AT KDAY...KCMH...AND KLCK. HOWEVER...WILL
MONITOR RADAR TRENDS SHOULD TEMPO TSRA BE NEEDED FOR THESE SITES.
LOCALLY HEAVY RAIN AND LOWER CEILINGS CAN BE EXPECTED WITH
MVFR/IFR CONDITIONS AT TIMES IN THE MORE ROBUST SHOWERS AND
STRONGER STORMS.
AS THE DISTURBANCE PUSHES OFF TO THE EAST THIS EVENING...OVERALL
DRIER AIR WILL PUSH INTO THE REGION. PCPN SHOULD END...AND DESPITE
A WEAK COLD FRONT PUSHING EAST OVERNIGHT...WE SHOULD JUST SEE
SCATTERED CLOUDS. WIND FLOW MAY LIGHTEN ENOUGH AT KLUK FOR SOME
IFR VSBYS DUE TO RIVER FOG.
ON WEDNESDAY...HIGH PRESSURE WILL BUILD TOWARD THE OHIO VALLEY
FROM THE WEST. CAA CUMULUS CLOUDS CAN BE EXPECTED FROM MID MORNING
ONWARD ALONG WITH AN INCREASE IN WIND. WIND GUSTS WILL BE AROUND
20 KNOTS FROM THE WEST/NORTHWEST DURING THE MID MORNING INTO THE
AFTERNOON HOURS.
.OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES POSSIBLE THURSDAY
INTO FRIDAY. THUNDERSTORMS POSSIBLE SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...BINAU/SHOBE2
AVIATION...HICKMAN
Hazardous weather outlook, Oct 7, 11:46 AM EST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1246 PM EDT TUE OCT 7 2014
INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-081015-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-
1246 PM EDT TUE OCT 7 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SHOWERS AND SCATTERED THUNDERSTORMS WILL OVERSPREAD THE AREA
THIS AFTERNOON AS A VIGOROUS UPPER LEVEL DISTURBANCE MOVES INTO
THE REGION. SOME OF THE THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS.
PRECIPITATION IS EXPECTED TO TAPER OFF FROM WEST TO EAST DURING
THE EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-081015-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1246 PM EDT TUE OCT 7 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A VIGOROUS UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION
THIS AFTERNOON. THIS FEATURE WILL SPREAD SHOWERS AND THUNDERSTORMS
ACROSS THE AREA. SOME OF THE THUNDERSTORMS THIS AFTERNOON INTO
THIS EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...WIND
FIELDS WILL BE CONDUCIVE FOR THE THREAT OF ISOLATED TORNADOES.
CONTINUE TO MONITOR LATER FORECASTS FOR POSSIBLE WATCHES AND
WARNINGS. PRECIPITATION IS EXPECTED TO TAPER OFF FROM WEST TO EAST
DURING THE EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
In the hours before
Local storm report, Oct 7, 3:08 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG CORINTH 38.50N 84.56W
10/07/2014 GRANT KY LAW ENFORCEMENT
ONE TREE DOWN
&&
HUGHESLocal storm report, Oct 7, 3:13 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG NEW COLUMBUS 38.46N 84.64W
10/07/2014 OWEN KY EMERGENCY MNGR
SVRL LG TREES DOWN SE PART OF COUNTY
&&
HUGHESSpecial weather statement, Oct 7, 3:13 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT TUE OCT 7 2014
KYZ097>099-072045-
MASON KY-ROBERTSON KY-BRACKEN KY-
413 PM EDT TUE OCT 7 2014
...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN BRACKEN...
ROBERTSON AND SOUTHWESTERN MASON COUNTIES THROUGH 445 PM EDT...
AT 412 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR US ROUTE
62 AT STATE ROUTE 19...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT OLIVET.
ALSO...SANTA FE...KENTONTOWN...PIQUA...MITCHELLS MILL...BLUE LICKS
BATTLEFIELD...BURIKA...SARDIS...ALHAMBRA...MURPHYSVILLE AND PEED ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3848 8417 3850 8419 3853 8419 3854 8417
3855 8417 3855 8422 3858 8421 3857 8377
3848 8378 3845 8386 3848 8393 3846 8397
3842 8399Local storm report, Oct 7, 3:24 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG MAYSVILLE 38.64N 83.75W
10/07/2014 MASON KY PUBLIC
DOWN POWER LINES AND ROOF DAMAGE ON MAPLE LEAF ROAD.
&&
ANOVAKLocal storm report, Oct 7, 3:30 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG MAYSVILLE 38.64N 83.75W
10/07/2014 MASON KY BROADCAST MEDIA
GAS PUMPS AND TREES REPORTED IN THE ROADWAY. REPORT IS
FROM NEAR MARKET SQUARE DRIVE.
&&
ANOVAKLocal storm report, Oct 7, 3:38 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
438 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG MAYSVILLE 38.64N 83.75W
10/07/2014 MASON KY BROADCAST MEDIA
TREES DOWN AA HIGHWAY AT TUCKER DRIVE.
&&
ANOVAKThunderstorm Wind, Scioto
- When
- October 7, 3:48 PM EST to 3:53 PM EST
- Where
- Scioto County, 0.54 mi E of Friendship
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 38.700, -83.090
A few trees were knocked down.
Thunderstorm Wind, Scioto
- When
- October 7, 4:10 PM EST to 4:13 PM EST
- Where
- Scioto County, 1.75 mi SW of Gennetts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 38.610, -82.850
A few trees were knocked down.
Thunderstorm Wind, Scioto
- When
- October 7, 4:11 PM EST to 4:14 PM EST
- Where
- Scioto County, 1.08 mi W of Wheelersburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 38.730, -82.850
A few trees were knocked down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in West Virginia, October 7, 2014$280,000 · EF2 · 8 events
- Wildfire in California, October 7 to 12, 20141 death · 1 event
- Tornadoes and Hail in Kentucky, October 7, 20141 injured · $617,000 · EF1 · 23 events
- Tornado and Damaging Wind in West Virginia, October 7, 20142 injured · $184,000 · EF1 · 2 events
- Hail and Damaging Winds in Tennessee, October 7 to 8, 2014$505,000 · 1 in hail · 10 events
- Tornadoes and Flash Flood in Kentucky, October 7 to 8, 2014$6,000 · EF1 · 58 events
- Tornado and Hail in Kentucky, October 7, 2014$92,000 · EF1 · 6 events
- Damaging Wind in Maryland, October 7, 2014$25,000 · 67 kt wind · 1 event
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, October 7 to 8, 201417 events
- Damaging Winds in Ohio, October 7, 2014$17,000 · 50 kt wind · 5 events
- Hail and Damaging Wind in Indiana, October 7, 20141.25 in hail · 15 events
- Damaging Winds in Virginia, October 7, 2014$13,000 · 55 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 539320, 539321, 539322.